Journal Article

Tinea Incognito Due to <i>Trichophytom rubrum</i> after Local Steroid Therapy

Jan A. Jacobs, Dinanda N. Kolbach, Anton H. M. Vermeulen, Margo H. M. G. Smeets and H. A. Martino Neuman

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 33, issue 12, pages e142-e144
Published in print December 2001 | ISSN: 1058-4838
Published online December 2001 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/338023
Tinea Incognito Due to Trichophytom rubrum after Local Steroid Therapy

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

The term “tinea incognito” refers to dermatophyte infections with clinical presentations that have been modified by the administration of corticosteroids. We describe a patient who had pustular inflammatory skin lesions due to Trichophyton rubrum after receiving treatment with potent topical corticosteroid creams.

Journal Article.  1462 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.